Translator Disclaimer
June, 2021 Spatial Patterns and Bifurcation Analysis of a Diffusive Tumour-immune Model
Jingjing Wang, Hongchan Zheng, Yunfeng Jia, Hong-Kun Xu
Author Affiliations +
Taiwanese J. Math. 25(3): 553-577 (June, 2021). DOI: 10.11650/tjm/200904


In this paper, a diffusive tumour-immune model is presented. By comparing the effect of Neumann boundary conditions and Dirichlet boundary conditions on the stability of trivial equilibrium, we derive that the former can provide more mechanisms for spatial pattern formation of the model. By taking the diffusion rate of tumour cells as a parameter, we first give the local and global steady-state bifurcations emitting from the positive equilibrium of the model. Then the stability of the bifurcation solution is discussed by computing the second derivative of an appropriate function, which is different from the general case. Furthermore, numerical simulations provide an indication of the wealth of patterns that the system can exhibit. In particular, periodic oscillation and spot-like patterns can be observed in one-dimensional and two-dimensional simulations, respectively. All results obtained reveal the mechanism of interaction between tumour cells and immune system, which have profound significance for the development of tumour immunotherapy.

Funding Statement

The work is supported in part by the National Natural Science Foundations of China (11771262, 11671243).


Download Citation

Jingjing Wang. Hongchan Zheng. Yunfeng Jia. Hong-Kun Xu. "Spatial Patterns and Bifurcation Analysis of a Diffusive Tumour-immune Model." Taiwanese J. Math. 25 (3) 553 - 577, June, 2021.


Received: 13 April 2020; Revised: 19 August 2020; Accepted: 21 September 2020; Published: June, 2021
First available in Project Euclid: 28 September 2020

Digital Object Identifier: 10.11650/tjm/200904

Primary: 35K57, 37M20, 58J55

Rights: Copyright © 2021 The Mathematical Society of the Republic of China


Vol.25 • No. 3 • June, 2021
Back to Top